Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Thyrox and Ecosprin. Restlessness, burning sensation in chest, shivering, fast heartbeat. What to do?

Sir, I am a lady of 59 years old. I had undergone hystectomy in 1998 and since then I have been on medicines particularly calcium intermittingly. My weight is around 72Kgs and height is 164cms. I am a borderline (123 fasting and 126 PP) diabetic but I am not taking any medicines for this and only take precaution like taking less of sugar and avoiding certain fruits as advised by the doctor. I have been taking Thyrox 25 OD since 13-07-2012 on the presciption of a medical specialist. Doctor advised me to take this medicne on seeing my test reports ( T3, Total, Serium by CLIA = 128.75, T-4= 5.70, and TSH= 11.13 on 13-07-2012. After taking this medicne, my TSH was 4.59 uIU/mL on 01-12-2012 but doctor advised to continue with this medicine and do not discontinue it without his advice. I have also been taking Ecosprin-AV 75 and calcium tablets, both once a day since 01-12-2012 as cholesterol level was 213 mg/dl, Triglycerides 182, HDLcholesterol:48, LDL cholesterol 128.6, VLDL cholesterol: 36.40, Non HDL cholesterol : 165.00. Now I have develoved the health problems i.e. restlessness, burning sensation in chest , feeling extremely week with shivering sensation particularly in the morning, Heat flushes with sweating, occasionally fast heartbeat . Please advise what to do? Is it due to side effects of these medicines? Should I discontinue these medicines? My doctor may not agree to stop these medicines or he may change the medicnes which may not suit me. Rano Devi
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
u have not mentioned whether u had any cardiac problems .25 mcg of thyrox should not cause such symptoms .your cholesterol derangement could be the added effect of being overweight ,borderline diabetic ,hypothyroid and time u get these palpitations please get an ECG done. Burning sensation in the chest could be because of aspirin
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor